# SDR HEEA954915

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Lab Seal
- Part number: 23031494
- Condition: Defective
- Location: Nr 8 Bearing
- Component: 23031925
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF NEW,  NEVER INSTALLED #8 BEARING.  LAB SEAL INDICATED EXCESSIVELY FLATTENED LAB SEAL. INSTALLED NEW  LAB SEAL.
